# SDR 00FDEA00838

- Difficulty date: December 2, 2000
- Submitted: December 5, 2000
- Operation: Air carrier
- Aircraft: N112FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19890
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: H1010154
- Part serial: FX0026
- Condition: Failed
- Location: Nose Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

00-333  NOSE GEAR DOWN LIGHT DID NOT ILLUMINATE WHEN MAINS CAME DOWN.  R&R NOSE GEAR DOWN LOCK SWITCH PER MM 32-61-21. REMOVED GEAR PIN FOR FLIGHT. OPS CK NORMAL.
